# SDR IPXA2020062256757

- Difficulty date: June 18, 2020
- Submitted: June 22, 2020
- Operation: Air carrier
- Aircraft: N150UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0833
- Aircraft time: 20,052 hours, 12,384 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A EMERGENCY EXIT LIGHT ABOVE ELT STORAGE COMPARTMENT MISSING LENS.  REPLACED EMERGENCY EXIT LIGHT FLOOR MARKING LENS IN REF TO AMM 33-51-17.  OPS CHECK NORMAL.
